Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
The Maslov Index of Periodic Hamiltonian Orbits
Responsible organisation
2003 (English)In: Journal of Physics A: Mathematical and General, ISSN 0305-4470, E-ISSN 1361-6447, Vol. 36, no 48, 615-622 p.Article in journal (Refereed) PublishedAlternative title
Maslov indexet av periodiska banor (Swedish)
Abstract [en]

we study the Maslov index of the monodromy matrix of periodic Hamiltonian orbit, extending substantially results of other authors

Abstract [sv]

Vi undesöker maslov indexet av monodromimatrisen av periodiska Hamiltonska banor

Place, publisher, year, edition, pages
Bristol: IOP , 2003. Vol. 36, no 48, 615-622 p.
Keyword [en]
Maslov index, monodromy, Hamiltonian
National Category
Geometry
Identifiers
URN: urn:nbn:se:bth-9915Local ID: oai:bth.se:forskinfo70195B5C159ADD09C1256E290075C644OAI: oai:DiVA.org:bth-9915DiVA: diva2:837899
Available from: 2012-09-18 Created: 2004-01-28 Last updated: 2017-12-04Bibliographically approved

Open Access in DiVA

No full text

In the same journal
Journal of Physics A: Mathematical and General
Geometry

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 73 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf